Open Access

On a Gaussian free measure on the space of distributions over the field of p-adic numbers


Full Text

Coming Soon.





Article Information

TitleOn a Gaussian free measure on the space of distributions over the field of p-adic numbers
SourceMethods Funct. Anal. Topology, Vol. 7 (2001), no. 2, 22-34
MathSciNet MR1909685
CopyrightThe Author(s) 2001 (CC BY-SA)

Google Scholar Metrics

Citing articles in Google Scholar
Similar articles in Google Scholar

Export article

Save to Mendeley



Citation Example

M. R. Sait-Ametov, On a Gaussian free measure on the space of distributions over the field of p-adic numbers, Methods Funct. Anal. Topology 7 (2001), no. 2, 22-34.


BibTex

@article {MFAT161,
    AUTHOR = {Sait-Ametov, M. R.},
     TITLE = {On a Gaussian free measure on the space of distributions over the field of p-adic numbers},
   JOURNAL = {Methods Funct. Anal. Topology},
  FJOURNAL = {Methods of Functional Analysis and Topology},
    VOLUME = {7},
      YEAR = {2001},
    NUMBER = {2},
     PAGES = {22-34},
      ISSN = {1029-3531},
       URL = {http://mfat.imath.kiev.ua/article/?id=161},
}


All Issues